# SDR DXTA2025082904741

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 10,118 hours, 8,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT WE RECEIVED THE EMER LT NOT ARM CAS MESSAGE AND OUR BATTERIES BEGAN TO DISCHARGE. DURING THE SHUTDOWN CHECKLIST THE AIRCRAFT WENT INTO ELECTRICAL EMERGENCY ONCE THE ENGINES WERE SHUT DOWN. REPEAT WRITEUP. FOUND GROUND WIRE AT GS0389 NOT CORRECTLY INSTALLED.  A RING TERMINAL WAS NOT INSTALLED ON THE SCREW.  RECONNECTED THE RING TERMTNAL WITH NEW HARDWARE. OPS CHECKS GOOD WITH NO DEFECTS NOTED.  REF AMM 20-13-21.
